# SDR REXA2024122301605

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 36,598 hours, 26,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF LINE-900, FOUND PAX DOOR EMERGENCY LIGHT BULB OUT   R/R BULB IAW CRJ AMM 33-51-15.  PERFORMED OPS TEST OF EXT. EMER. LIGHTS IAW CRJ AMM 33-51-15; OPS TEST GOOD.  P/N OFF/ON: 8GH002473-08    NO S/N
